MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Codes Computer Software Problem (1112); Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a software issue with the aliniq ams 2.12.The customer reported that hdl test orders sent by the lis were mismatched on the ams with the ldh test.The ams was configured for the hdl assay on (b)(6) 2022.The ams and alinity analyzer were connected to the lis on (b)(6) 2022 and only the hdl orders were affected from (b)(6).The ams configuration was modified on (b)(6) and the 241 samples with hdl orders were rerun to correct the results.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for hdl test results that were mismatched with ldh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.A review of labeling and historical data was done, and both were adequate, with no trends found.The investigation indicated that the unexpected behavior of the middleware was due to an incorrect configuration of the test-channel association in the analyzer section performed during the system installation and configuration phase.The inconsistency of test results between the middleware and the abbott instruments was due to a misconfiguration of the hdl assay code that was configured using the ldh assay code instead.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams middleware, version 2.12, was identified.H6 medical device problem code updated from a20 to a11.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13978855
Report Number3004032053-2022-00002
Device Sequence Number5881464
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown